Jump to content

Search the Community

Showing results for tags 'misophona'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello I'm Jo This is the fist time I've reached out for help I can say I've been depressed since a very young age but was diagnosed in my late 20's I was on Floxitine for a long time with no real problems with the drug. As the dose had to go up and I was nursing a child at the time the drug had to be changed. I have now been on Venaflaxine for a few years now and its not very good for me. When I do get anxious I have a sensation of standing on a bouncy castle and it feels like a load of toddelers with a suger rush bouncing me all around. I would rather have the adrenalin. I'm also very tired all the time and mostly numb. I cant get excited or happy by anything and still find some situations overwhelming depending on how tired I am. I'm keen to swap back to Fluoxetine and then once that is achieved come off completely if possible. I have been trying to taper down 150g Venaflaxine for some time now I got down to approx 100g before consistent and persistent feelings of low energy, low mood and suicidal thinking started. When I miss a dose I'm left with the most awful side affects of what I can only describe as vertigo, more of a ship rolling around on a sea state 7 rather than a bouncy castle.Also I get the feeling that my brain is being zapped. I was rather relived to hear that these are quite common symptoms. I'm having some trouble communicating with my doctor. They no longer take routine appointments, so I have to take an emergency appointment and its a diffrent doctor everytime. Also my work is interfering with the fact that I need to schedule a withdraw period in. But I am hopeful for tying again in mid October. I guess I joined to site to hopefully get some help and touch base with anyone else that is really struggling to come off Venaflaxine.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy